Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 6 (1995), 1385-1394.
Global existence of submanifolds of solutions of nonlinear second order differential systems
Several works, quoted in the introduction, provide criteria which establish global existence in the future of all solutions of nonlinear second order differential systems. The aim of the present paper is to establish further sufficient conditions for global existence in the future for submanifolds of solutions.
Differential Integral Equations, Volume 8, Number 6 (1995), 1385-1394.
First available in Project Euclid: 15 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 58F30
Cantarelli, Giancarlo. Global existence of submanifolds of solutions of nonlinear second order differential systems. Differential Integral Equations 8 (1995), no. 6, 1385--1394. https://projecteuclid.org/euclid.die/1368638172